Equate Allergy Relief, Dye Free, 25 mg, Tablets

100 tablets


 

Product Details

Diphenhydramine HCI, 25 mg. Antihistamine. Easy to swallow. Allergy Relief for: Sneezing; runny nose; itchy, watery eyes; itchy throat. Compare to Benadryl Allergy Ultratab Active Ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl Allergy Ultratab). Satisfaction guaranteed. how2recycle.info. For questions or comments please call 1-888-287-1915. Product of China, India, and Japan.

Nutrition Facts

Manufacturer

Wal-Mart Stores
Bentonville, AR 72716

UPC

00681131275378